Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 268, NWS Atlanta, GA

July 25, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2020, 7:11 PM EDT for 4 counties in Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2020, 7:11 PM EDT (23:11 UTC)
Expired
Jul 25, 2020, 7:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WUUS52 KFFC 252311
SVRFFC
GAC167-175-303-319-252345-
/O.NEW.KFFC.SV.W.0268.200725T2311Z-200725T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
711 PM EDT Sat Jul 25 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  North central Laurens County in central Georgia...
  Southeastern Wilkinson County in central Georgia...
  Southwestern Washington County in east central Georgia...
  Northwestern Johnson County in east central Georgia...

* Until 745 PM EDT.

* At 711 PM EDT, a severe thunderstorm was located near Tuckers
  Crossroad, or 11 miles west of Wrightsville, moving west at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Toomsboro, Oconee, Chappells Mill, Tuckers Crossroad and
  Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3279 8280 3262 8286 3264 8319 3290 8308
TIME...MOT...LOC 2311Z 107DEG 20KT 3273 8292 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:02 PM EDT, 9 minutes earlier.

Area forecast discussion, Jul 25, 7:02 PM EDT, 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
702 PM EDT Sat Jul 25 2020

.UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 301 PM EDT Sat Jul 25 2020/

SHORT TERM /Tonight through Sunday Night/...
Still trapped in stagnant pattern with only subtle changes next 36
hours. Slight weakness in upper ridge to continue to weaken
slightly as ridge over the SW CONUS and western Atlantic build.
Flow aloft should become light SEly but plenty of moisture so
diurnal convection with 40-60 PoPs Sunday afternoon certainly
reasonable. Only had to drop PoPs overnight but most blends doing
OK on placement.

SNELSON

LONG TERM /Monday through Saturday/...
High pressure and weak steering aloft will continue to drive the
afternoon convective pattern similar to the one we have seen for the
better part of a month now. An upper level trough will bring a cold
front down to the Tennessee river valley on Tuesday before
stalling and being pulled off to the east along with the
associated upper level low. This stationary front will increase
the chance for pops across northern Georgia until Wednesday.
Thunderstorms remain in the forecast as high pressure returns to
the gulf pushing ample amounts of moisture into our area beginning
Wednesday and running into the weekend.

Temperatures should be moderated beginning this week thanks to
increased rain chances. Highs in the low to mid 90s on Monday will
gradually fall to the mid to upper 80s across the CWA which is
around 5 degrees cooler than our climatological average
temperatures for July.

Most of the models are indicating an increase it tropical activity
toward the end of the long term. While the European brings a system
into Gulf, the GFS brings a powerful storm toward the southeastern
coast. While there is still too much disagreement among the
models to make any real predictions, we'll be keeping a careful
eye on the tropics over the next several days.

Vaughn

&&

.AVIATION...
00Z Update...
Showers and storms will dissipate over the next few hours.
Mainly VFR ceilings with potential for some MVFR clouds
and will need to watch for possible MVFR ceilings and Fog
overnight/early Sunday. Potential for more showers and
thunderstorms on Sunday. Surface winds light and variable
away from storms.

//ATL Confidence...00Z Update...
Low confidence for any lower clouds and vsbys overnight.
Medium to high confidence for all other elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  71  93 /  40  40  30  30
Atlanta         71  89  72  91 /  40  50  30  40
Blairsville     65  82  65  84 /  50  60  40  60
Cartersville    70  91  71  91 /  40  50  40  50
Columbus        72  93  73  94 /  40  40  20  50
Gainesville     69  89  70  90 /  40  50  30  40
Macon           71  92  72  93 /  40  30  20  40
Rome            70  92  71  92 /  40  50  30  50
Peachtree City  70  91  71  92 /  40  50  30  40
Vidalia         73  92  74  94 /  40  40  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...BDL
Hazardous weather outlook, Jul 25, 11:47 AM EDT, 7 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Sat Jul 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Sat Jul 25 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected to develop over north and
central Georgia this afternoon into the evening. A few storms
could be strong with damaging winds, hail, frequent lightning,
and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms are expected across the area. A few
storms may be strong to severe with damaging winds, frequent
lightning, hail, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jul 25, 6:40 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND GST     COLUMBUS                32.52N  84.94W
07/25/2020  M60 MPH          MUSCOGEE           GA   ASOS

            CSG ASOS REPORTED A 52KT WIND GUST AT AT 6:21 PM.

&&

EVENT NUMBER FFC2000973

LREAVES
Special weather statement, Jul 25, 6:43 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
643 PM EDT Sat Jul 25 2020

GAZ004-005-012-013-020-252330-
Whitfield GA-Gordon GA-Bartow GA-Pickens GA-Murray GA-
643 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD...EASTERN
GORDON...NORTHEASTERN BARTOW...NORTHWESTERN PICKENS AND SOUTHWESTERN
MURRAY COUNTIES UNTIL 730 PM EDT...

At 643 PM EDT...a strong thunderstorm was over Ranger, or 12 miles
east of Calhoun...moving south at 5 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Calhoun, Resaca, Fairmount, Ranger, Carters, Sonoraville, Pine Log,
Oakman, Redbud, Funkhouser, Nickelsville and Audubon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3461 8465 3455 8465 3455 8462 3428 8468
      3462 8502 3469 8477
TIME...MOT...LOC 2243Z 012DEG 6KT 3453 8474

HAIL...0.25IN
WIND...50MPH
Local storm report, Jul 25, 6:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     KINGSTON                34.24N  84.94W
07/25/2020                   BARTOW             GA   PUBLIC

            A TREE WAS REPORTED DOWN ALONG SHAW STREET.

&&

EVENT NUMBER FFC2000974

LREAVES
Special weather statement, Jul 25, 6:47 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Sat Jul 25 2020

GAZ013-021-252330-
Cherokee GA-Pickens GA-
647 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEROKEE AND SOUTHWESTERN
PICKENS COUNTIES UNTIL 730 PM EDT...

At 647 PM EDT...a strong thunderstorm was over Waleska, or near
Canton...moving south at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Canton, Woodstock, Holly Springs, Ball Ground, Waleska, Buffington,
Hickory Flat, Lake Arrowhead, Little River Landing, Lebanon, Salacoa
Valley, Talmadge, Sutallee and Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3439 8438 3410 8442 3416 8466 3422 8465
      3430 8466 3444 8463
TIME...MOT...LOC 2247Z 012DEG 6KT 3430 8454

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 25, 6:53 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT Sat Jul 25 2020

GAZ084-085-097-252330-
Wilkinson GA-Johnson GA-Laurens GA-
653 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN JOHNSON AND NORTHERN LAURENS COUNTIES UNTIL 730 PM
EDT...

At 653 PM EDT...a strong thunderstorm was near Tuckers Crossroad, or
near Wrightsville...moving west at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, Wrightsville, East Dublin, Dudley, Toomsboro, Lovett, Spann,
Chappells Mill, Tuckers Crossroad, Brewton and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3250 8312 3282 8312 3280 8296 3276 8296
      3278 8288 3276 8272 3258 8272
TIME...MOT...LOC 2253Z 089DEG 19KT 3268 8281

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 25, 6:58 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
658 PM EDT Sat Jul 25 2020

GAZ108-252330-
Wilcox GA-
658 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILCOX COUNTY UNTIL
730 PM EDT...

At 658 PM EDT...a strong thunderstorm was over Owensboro, or 11 miles
southwest of Abbeville...moving west at 5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rochelle, Pitts, Double Run, Antioch Church and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3185 8359 3201 8359 3201 8333 3185 8332
TIME...MOT...LOC 2258Z 085DEG 5KT 3186 8342

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:42 PM EDTSpecial Weather StatementFFCBleckley, Pulaski33 min
Jul 24, 9:53 PM EDTSpecial Weather StatementFFCBibb, Twiggs37 min
Jul 24, 10:48 PM EDTSpecial Weather StatementFFCDooly27 min
Jul 25, 12:26 PM EDTSpecial Weather StatementFFCDawson34 min
Jul 25, 12:47 PM EDTSpecial Weather StatementFFCGlascock, Warren28 min
Jul 25, 1:05 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jul 25, 1:15 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 25, 1:19 PM EDTSpecial Weather StatementFFCGlascock26 min
Jul 25, 1:39 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 25, 1:52 PM EDTSpecial Weather StatementFFCFulton23 min
Jul 25, 1:59 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 25, 2:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 25, 2:21 PM EDTSpecial Weather StatementFFCCobb24 min
Jul 25, 2:22 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Jefferson, Jones, Washington23 min
Jul 25, 2:25 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 25, 2:25 PM EDTSevere Thunderstorm WarningFFCJefferson35 min
Jul 25, 2:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Jul 25, 2:28 PM EDTSevere Thunderstorm WarningFFCGwinnett47 min
Jul 25, 2:41 PM EDTSpecial Weather StatementFFCTaliaferro34 min
Jul 25, 2:45 PM EDTSevere Thunderstorm WarningFFCHancock, Washington30 min
Jul 25, 2:51 PM EDTSpecial Weather StatementFFCRockdale24 min
Jul 25, 2:55 PM EDTSevere Thunderstorm WarningFFCNewton, Walton35 min
Jul 25, 2:56 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan34 min
Jul 25, 2:58 PM EDTSpecial Weather StatementFFCDouglas32 min
Jul 25, 3:00 PM EDTSpecial Weather StatementFFCClayton30 min
Jul 25, 3:06 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton, Paulding39 min
Jul 25, 3:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones24 min
Jul 25, 3:10 PM EDTSpecial Weather StatementFFCHenry35 min
Jul 25, 3:24 PM EDTSpecial Weather StatementFFCMorgan, Newton36 min
Jul 25, 3:32 PM EDTSevere Thunderstorm WarningFFCNewton, Walton43 min
Jul 25, 3:40 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 25, 3:41 PM EDTSpecial Weather StatementFFCBanks34 min
Jul 25, 3:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jul 25, 3:45 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 25, 3:49 PM EDTSevere Thunderstorm WarningFFCJones, Monroe41 min
Jul 25, 3:56 PM EDTSpecial Weather StatementFFCFayette34 min
Jul 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam32 min
Jul 25, 4:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette30 min
Jul 25, 4:01 PM EDTSpecial Weather StatementFFCHaralson29 min
Jul 25, 4:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Spalding47 min
Jul 25, 4:19 PM EDTSpecial Weather StatementFFCOconee26 min
Jul 25, 4:21 PM EDTSevere Thunderstorm WarningFFCFannin, Union39 min
Jul 25, 4:25 PM EDTSpecial Weather StatementFFCMadison35 min
Jul 25, 4:27 PM EDTSpecial Weather StatementFFCBleckley33 min
Jul 25, 4:30 PM EDTSpecial Weather StatementFFCFayette30 min
Jul 25, 4:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jul 25, 4:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb42 min
Jul 25, 4:34 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 25, 4:37 PM EDTSpecial Weather StatementFFCMontgomery23 min
Jul 25, 4:38 PM EDTSevere Thunderstorm WarningFFCCarroll52 min
Jul 25, 4:40 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson35 min
Jul 25, 4:45 PM EDTSpecial Weather StatementFFCJackson30 min
Jul 25, 4:48 PM EDTSpecial Weather StatementFFCPulaski27 min
Jul 25, 4:50 PM EDTSpecial Weather StatementFFCUnion25 min
Jul 25, 4:53 PM EDTSpecial Weather StatementFFCBibb37 min
Jul 25, 5:01 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Union44 min
Jul 25, 5:12 PM EDTSpecial Weather StatementFFCPolk33 min
Jul 25, 5:13 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike47 min
Jul 25, 5:21 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jul 25, 5:23 PM EDTSpecial Weather StatementFFCJackson37 min
Jul 25, 5:36 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Paulding, Polk39 min
Jul 25, 5:39 PM EDTSpecial Weather StatementFFCTalbot36 min
Jul 25, 5:45 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens45 min
Jul 25, 5:57 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee48 min
Jul 25, 5:59 PM EDTSpecial Weather StatementFFCPeach31 min
Jul 25, 6:00 PM EDTSpecial Weather StatementFFCHall30 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot36 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Walker51 min
Jul 25, 6:11 PM EDTSpecial Weather StatementFFCCherokee34 min
Jul 25, 6:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Jul 25, 6:17 PM EDTSpecial Weather StatementFFCTelfair43 min
Jul 25, 6:31 PM EDTSpecial Weather StatementFFCTaylor44 min
Jul 25, 6:37 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee23 min
Jul 25, 6:43 PM EDTSpecial Weather StatementFFCGordon47 min
Jul 25, 6:47 PM EDTSpecial Weather StatementFFCCherokee43 min
Jul 25, 6:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Jul 25, 6:58 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 25, 7:44 PM EDTSpecial Weather StatementFFCWhitfield31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.